# SDR SWAA2022021157994

- Difficulty date: January 3, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN STR25R TO STR27R AND BS907 PLUS 7 INCH AT AFT CARGO COMPARTMENT ; 2021-576319 / [01] REPLACED FASTENERS AND ANGLE LOCATED BETWEEN STR25R TO STR27R AND BS907 PLUS 7 INCH AT AFT CARGO COMPARTMENT IAW B737-700 SMR 51-10-02 ITEM 9 ; SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] REPLACED FASTENERS AND ANGLE LOCATED BETWEEN STR25R TO STR27R AND BS907 PLUS 7 INCH AT AFT CARGO COMPARTMENT IAW B737-700 SMR 51-10-02 ITEM 9 ; SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW. RII.
